MAUDE Adverse Event Report: ST. JUDE MEDICAL RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401353
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction ablation procedure, the catheter was noted to have exposed wiring.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 6f, decapolar, csl, response ep catheter was received for evaluation.Visual inspection showed that the shaft was fractured at the grey/black transition.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured shaft is consistent with damage during use.

Brand Name
RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11502785
Report Number3008452825-2021-00156
Device Sequence Number4087789
Product Code DRF
UDI-Device Identifier05414734200899
UDI-Public05414734200899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number401353
Device Catalogue Number401353
Device Lot Number7416851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1